# SDR DALA1105699855

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY INTERCOSTAL AT -27 ATTACH POINT ELONGATED HOLES, 3 EA.  REMOVED DAMAGED .75"X2.5".  FABBED DOUBLER FOR  -3 AT -27 INTERCOSTAL IAW SRM 53-01, FIG 4 AND INSTALLED REPAIR DOUBLER SRM 51-30-2.  REQUIRED INSPECTION COMPLETED.
